# SDR SWIA202164580

- Difficulty date: December 5, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* VERTICAL STABILIZER L/H DRAG ANGLE CRACKED AT APPROX. VERTICAL STABILIZER REAR SPAR DATUM 67.5%.     (C-CHECK RO 2/22/2022)    CUT AWAY CRACKED FWD AND AFT VERTICAL STAB DRAG ANGLES AND INSTALLED REPAIR DOUBLERS AND FILLERS ON L/H SIDE OF VERTICAL STAB. REF: CRJ700 SRM 55-31-00-201-001-A01.   TASK CARD 51-900-1002 COMPLETED.
